# SDR GTIA000290

- Difficulty date: September 13, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PATH LIGHT INOPERATIVE AT ROW 21 DEF, ONE WHITE LIGHT OUT.  REMOVED AND REPLACED EMERGENCY PATH LIGHT ASSY AT ROW 21 DEF.  OPS CHECKED GOOD IAW MD80 MM 33-50-00.  THIS CLEARS DMI 101015-4, PLACARDS REMOVED.  (X)
